TITLE

Thalidomide

PUB. DATE
November 2014
SOURCE
Reactions Weekly;Nov2014, Vol. 1526 Issue 1, p135
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract to the article "Major response to vemurafenib in patient with severe cutaneous Langerhans cell histiocytosis harboring BRAF V600E mutation," by J. Charles and colleagues is presented.asthenia
ACCESSION #
99320710

 

Related Articles

  • Thalidomide.  // Reactions Weekly;5/25/2013, Issue 1454, p40 

    An abstract of the article "High-dose thalidomide for severe idiopathic obscure gastrointestinal bleeding in a high thrombotic risk patient," by E. Martin-Noguerol and colleagues is presented.

  • Thalidomide.  // Reactions Weekly;2/6/2010, Issue 1287, p37 

    The article describes the case of a 67-year-old man with multiple myeloma who started receiving thalidomide and presented with progressive dyspnoea 2 months later.

  • Thalidomide.  // Reactions Weekly;2/6/2010, Issue 1287, p37 

    The article describes the case of a 60-year-old man who developed severe limb and facial oedema during treatment with thalidomide for bullous erythema nodosum leprosum (ENL).

  • Thalidomide.  // Reactions Weekly;2/6/2010, Issue 1287, p37 

    The article describes the case of a 74-year-old man with well-controlled Parkinson's disease (PD) who experienced acute worsening of his condition while he was receiving thalidomide for myelofibrosis with myeloid metaplasia.

  • Thalidomide.  // Reactions Weekly;8/13/2011, Issue 1364, p41 

    The article describes the case of a 54-year-old woman with multiple myeloma who developed thrombocytopenia after receiving treatment with dexamethasone, bortezomib and thalidomide.

  • Thalidomide.  // Reactions Weekly;4/28/2012, Issue 1399, p29 

    The article describes the case of a 79-year-old woman who developed large bowel acute ischaemia during treatment with thalidomide.

  • Lenalidomide.  // Reactions Weekly;4/3/2010, Issue 1295/1296, p27 

    The article describes the case of a 65-year-old woman with acute myeloid leukaemia (AML) who developed acute graft versus host disease (GVHD) involving her skin after taking lenalidomide.

  • Lenalidomide.  // Reactions Weekly;2/20/2010, Issue 1289, p26 

    The article describes the cases of three patients who developed tumour flare reactions during treatment with lenalidomide for Hodgkin's disease.

  • Thalidomide.  // Reactions Weekly;Nov2014, Vol. 1528 Issue 1, p199 

    The article presents a case report of a 27-year-old woman who developed drowsiness, dizziness, fatigue, multifocal neuropathy and right hand carpel tunnel syndrome after treatment with thalidomide.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics